# SDR COMA9630069

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Harness
- Part number: 010890053
- Condition: Malfunctioned
- Location: Copilots
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS SHOULDER HARNESS LOCK DOES NOT WORK.  REPLACED SHOULDER HARNESS.
